Relaxing the CFL condition for the wave equation on adaptive meshes (bibtex)
by D. Peterseim, M. Schedensack
Reference:
D. Peterseim, M. Schedensack:Relaxing the CFL condition for the wave equation on adaptive meshes, J. Sci. Comput., volume 72, no.3, pp.1196--1213, 2017.
Bibtex Entry:
@ARTICLE{ps2017,
  author = {D. Peterseim and M. Schedensack},
  title = {Relaxing the {CFL} condition for the wave equation on adaptive meshes},
  journal = {J. Sci. Comput.},
  volume = {72},
  number = {3},
  pages = {1196--1213},
  year = {2017},
}
Powered by bibtexbrowser